# SDR DXTA2025030302562

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0201
- Aircraft time: 5,804 hours, 3,863 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCHEDULED MAINTENANCE: DEPARTING KPSP, ENCOUNTERED MOD-SEV TURB. ONE LARGE JOLT OF SEVERE: ALL UNSECURED CABIN ITEMS BECAME AIRBORNE MOMENTARILY. UNSURE OF AIRCRAFT DAMAGE, PRECAUTIONARY WRITE UP. CORRECTIVE ACTION; ACCOMPLISHED NJA055003 UNSCHEDULED SEVERE AIR TURBULENCE OR SEVERE MANEUVERS INSPECTION IAW AAIP NJA055003 & CE-680A AMM 05-50- 00. THOROUGH INSPECTION OF THE FUSELAGE, STABILIZERS, AND WINGS WAS CONDUCTED PER MAINTENANCE GUIDELINES. NO STRUCTURAL DAMAGE, FAILED FASTENERS, OR SECURITY ISSUES WERE FOUND. ALL COMPONENTS ARE IN SERVICEABLE CONDITION. NO FURTHER MAINTENANCE ACTION REQUIRED.
